MathSciNet Relay Station
MathSciNet bibliographic data
MR3093452 65M08 (26A33 35R11 45K05 65M12)
Hejazi, H.; Moroney, T.; Liu, F. Stability and convergence of a finite volume method for the space fractional advection-dispersion equation. J. Comput. Appl. Math. 255 (2014), 684–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement